# SDR COMA0360127

- Difficulty date: February 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 17,753 hours, 16,200 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 876
- Condition: Unreliable
- Location: Nlg
- Part time: 3,187 hours, 3,250 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5861 WHEN GEAR SELECTED UP, ANTI-SKID, PARKING BRAKE WARNINGS, R/H MLG DID NOT RETRACT.REPLACED THE NLG PRIORITY VALVE.
